# SDR CALA2018032801025

- Difficulty date: March 26, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N1602
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT BS 1400, BETWEEN STRINGER 28L - 29L,  FOUND THE SHEAR TIE TO BE 100% EXFOLIATED. FABRICATED, AND INSTALLED A NEW SHEAR TIE IAW SRM 51-40-02, PAGES 2 - 5 AND DWG 146N1602, REV 8/84.
